Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What medicine can I take to lose weight ?

hi im 28 and my height 168 and i m 76 kg its too much i want to be 55 how is this medison really good and how much i want to lose this kgs
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Sandra,

Welcome to HealthcareMagic Forum. You need to lose a minimum or 17 to 20 kilos.Firstly you must realise that this is an achievable goal and will take time to see results.So please do not give up. Please begin with walking atleast 30 minutes daily or chose any activity like cycling, swimming, aerobics, anything you enjoy. If you can join a gym so you can do some weight training as well. Eat a well balanced meal. Never skip breakfast, avoid all fried and sugary foods. Include fruits and vegetables in your diet. You will begin to see results. Weigh yourself and measure the inches of your waist,arms and hips. Sometimes changes can be seen in inches. Take care
Answered: Thu, 3 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor